# SDR SWAA075141

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 48,029 hours, 41,827 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 507978
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT OVERWING EMERGENCY EXIT HATCH LOWER FRAME CRACKED AT LOWER CENTER FITTING.  REMOVED AND REPLACED LOWER FRAME PER SRM.
